# SDR AALA981371

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 2613 · Overheat Detection
- Part: Sensors
- Part number: 4TL1413D
- Condition: Malfunctioned
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1676 - AFTER TAKEOFF DFW, THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  STAYED ON STEADY FOR ABOUT 30 SECONDS.  ACCOMPLISHED EMERGENCY PROCEDURES CHECK LIST.  THE LIGHT FLICKERED ON AND OFF FOR ABOUT 2 MINUTES.  DECISION TO LAND BACK AT DFW WAS MADE AND THE LAST 7 MINUTES THERE WAS NO FURTHER INDICATION OF THE LIGHT.  LANDED DFW WITHOUT INCIDENT.  RAN ENGINES, APU AND PACKS AND COULD NOT DUPLICATE.  CHECKED TAIL COMPARTMENT DUCTING FOR LEAKS, NO LEAKS NOTED.  REPLACED BOTH TAIL COMPARTMENT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
